# SDR COMA0060471

- Difficulty date: June 4, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 14,987 hours, 14,441 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 17300253
- Part serial: UK
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE WARNING.  REPLACED THE NLG DOWNLOCK HARNESS.
